Alert archive / Massachusetts / River Flood Warnings in 2010
River Flood Warning 46, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Mar 23, 2010, 12:05 PM EDT for Hampden County, Massachusetts; Capitol Planning Region, Connecticut. It took effect at Mar 24, 2010, 3:12 AM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2010, 12:05 PM EDT (16:05 UTC)
- In effect from
- Mar 24, 2010, 3:12 AM EDT
- Expired
- Mar 25, 2010, 4:24 PM EDT
- In force
- 37 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- Minor
The radar
The Boston radar (KBOX), 121 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Connecticut River at Thompsonville (TMVC3). The gauge peaked at 15.42 ft at Mar 25, 2010, 5:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01184000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Mar 23, 11:51 AM EDT, 14 minutes earlier.
Area forecast discussion, Mar 23, 11:51 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1151 AM EDT TUE MAR 23 2010
.SYNOPSIS...
LOW PRESSURE WILL BRING HEAVY RAINFALL TO PORTIONS OF THE REGION
THROUGH TONIGHT. DRY WEATHER WITH SLIGHTLY ABOVE NORMAL TEMPERATURES
ARE EXPECTED LATER WEDNESDAY AND THURSDAY. A STRONG COLD FRONT WILL
MOVE ACROSS SOUTHERN NEW ENGLAND THURSDAY NIGHT AND FRI WITH THE
THREAT OF ANOTHER ROUND OF RAIN AND POSSIBLY SOME SNOW. BEHIND THE
FRONT UNSEASONABLY CHILLY BUT DRY WEATHER FOLLOWS SATURDAY WITH
TEMPERATURES MODERATING BY SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HEAVY RAINFALL HAS BEGUN TO TAPER OFF FROM WEST TO EAST. A CUTOFF UPPER
LOW NEAR THE DELMARVA WILL TRACK ENE THIS AFTERNOON. SCATTERED
SHOWERS WILL CONTINUE THIS AFTERNOON WITH SOME MORE ORGANIZED BANDING
EXPECVTED BY THIS EVENING AS EASTERN PORTIONS OF THE AREA BECOME
LOCATED WITHIN THE DEFORMATION ZONE OF THE UPPER LEVEL LOW.
CURRENT THINKING IS THAT ANOTHER 0.50 TO 0.75 INCH OF QPF IS POSSIBLE
ACROSS CENTRAL AND EASTERN PORTIONS OF THE REGION...WITH LESSER
AMOUNTS FURTHER WEST. HAVE CONTINUED THE FLOOD WATCH FOR CENTRAL AND
EASTERN AREAS... EXCEPT THE CAPE AND ISLANDS...THROUGH TONIGHT.
MONITORING THE RIVERS AND STREAMS CLOSELY ATTM. PLEASE SEE HYDRO SECTION
BELOW FOR DETAILS.
OTHERWISE FORECAST LOOKS GOOD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
FOR TONIGHT...WILL SEE PRECIP START UP AGAIN MAINLY ACROSS CENTRAL
AND EASTERN AREAS AS UPPER LOW PUSHES OFFSHORE S OF LONG ISLAND...
AND MOISTURE WRAPS AROUND THE COMMA HEAD OF THE SURFACE FEATURE.
WILL ENHANCE RAINFALL IN THESE AREAS BEFORE STARTING TO TAPER OFF
AFTER 06Z.
TEMPS WILL START TO DROP AS WELL...MAINLY AFTER 06Z ACROSS THE
HIGHER TERRAIN OF S NH/W MA...SO COULD ACTUALLY SEE A CHANGE OVER TO
SNOW AS PRECIP TAPERS OFF. EXPECTING LESS THAN AN INCH OF SLUSHY
ACCUMULATION...IF THAT.
USED A BLEND OF THE NAM AND GFS...ALONG WITH ASSORTED MOS GUIDANCE
FOR THIS PORTION OF THE FORECAST.
PREVIOUS DISCUSSION...
USED A BLEND OF THE GFS AND NAM SOLUTIONS REGARDING HIGH
TEMPERATURES...PRECIPITATION AMOUNTS AND TIMING. RAIN AND ISOLATED
THUNDERSTORMS WILL OCCUR ACROSS THE AREA. NOTING A POTENT H925
60-65KT LOW LEVEL JET WITH PRECIPITABLE WATER VALUES ABOVE 1 G/KG
ACROSS EASTERN NEW ENGLAND WITH THE APPROACHING TRIPLE POINT NEARBY.
RAIN WILL BE HEAVY AT TIMES AS THE WARM CONVEYOR BELT PROGRESSES
EAST ACROSS THE AREA WITH A WEAK TROWAL SIGNATURE NOTED.
ALSO EXAMINED THE 12Z ECMWF WHICH DEEPENS A SECONDARY LOW ACROSS THE
EASTERN COASTAL WATERS ALONG THIS TRIPLE POINT. THIS ALSO BRINGS
MORE PROLONGED WRAP AROUND PRECIPITATION OVER THE EASTERN ZONES. THIS
REMAINS A POSSIBILITY AS THE LOW BECOMES MORE VERTICALLY STACKED WITH
TIME.
PRECIPITATION WILL BE SHOWERY AND ALMOST TROPICAL IN NATURE SO IT
WILL BE DIFFICULT TO DEFINE THE SPECIFIC LOCATIONS THAT RECEIVE THE
HEAVIEST RAINFALL. HOWEVER IT APPEARS THAT AREAS PREVIOUSLY DEFINED
IN THE FLOOD WATCH BEST REPRESENT THE GREATEST POTENTIAL FOR
FLOODING WITH ONE TO THREE INCHES EXPECTED ALONG WITH SEVERAL RIVERS
STILL REMAINING IN FLOOD AT THE CURRENT TIME. THUS EXTENDED THE
FLOOD WATCH UNTIL 06Z WEDNESDAY.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY...
VERTICALLY STACKED BUT PROGRESSIVE LOW WILL BE PULLING AWAY
FROM EASTERN NEW ENGLAND WEDNESDAY MORNING. HOWEVER COMMA HEAD
CLOUDS AND PRECIP WILL LINGER THROUGH THE MORNING FOR MUCH OF THE
REGION AND PROBABLY INTO THE AFTERNOON ACROSS NORTHEAST MA...BEFORE
CLEARING ARRIVES LATE IN THE DAY. MODEL SOUNDINGS CONTINUE TO
SUGGEST A LOW PROB OF SOME SNOW MIXING IN WITH THE RAIN WED MORNING
BEFORE ENDING ACROSS NORTHERN MA AND SOUTHERN NH.
AS PREVIOUS SHIFTS HAVE MENTIONED...WINDY CONDITIONS ARE EXPECTED
WED BEHIND THE DEPARTING LOW. HOWEVER WITH INCREASING SUNSHINE AND A
WELL MIXED BOUNDARY LAYER GMOS HIGHS OF U40S TO L50S LOOK
REASONABLE.
THURSDAY...
PROBABLY THE PICK OF THE WEEK AS WEAK SHORT WAVE RIDGING MOVES
ACROSS THE AREA. TEMPS ALOFT BEGIN TO WARM IN RESPONSE TO HEIGHT
RISES ACROSS THE NORTHEAST. THIS COMBINED WITH AMPLE SUNSHINE AND
WEST TO SOUTHWEST BOUNDARY LAYER WINDS SHOULD PROMOTE HIGHS IN THE
50S TO NEAR 60...EXCEPT COOLER ALONG THE SOUTH COAST GIVEN WIND
TRAJECTORY OFF THE COOL OCEAN. SUNSHINE WILL LIKELY FADE BEHIND
INCREASING CLOUDS LATE AS UPPER AIR PATTERN REMAINS ACTIVE WITH NEXT
TROF AND FRONTAL BOUNDARY APPROACHING RAPIDLY FROM THE WEST.
FRIDAY...
00Z GFS APPEARS TO BE AN OUTLIER HERE WITH POLAR VORTEX DROPPING
FARTHER SOUTHEAST THAN THE REMAINING 00Z MODEL GUIDANCE. THIS
RESULTS IN 00Z GFS SUPPRESSING NEXT SYSTEM SOUTH OF THE REGION WITH
PRECIP SHIELD JUST SWIPING THE AREA. HOWEVER THE 00Z NAM/ECMWF AND
GGEM SUPPORT A FARTHER NORTH SOLUTION IN RESPONSE TO POLAR VORTEX
NOT TRAVERSING AS FAR SOUTHEAST. THIS YIELDS MORE SOUTHWEST FLOW
ALOFT INTO NEW ENGLAND WITH SOUTHERN STREAM WAVE TRAVERSING
NORTHEAST ALONG POLAR FRONT. THEREFORE WE SIDED WITH THE HIGHER
POPS/QPF AND CLOUD COVER FROM THE 00Z NAM/ECMWF AND GGEM. THIS
RESULTS IN HIGH CHANCE POPS LATE THU NIGHT INTO FRI WITH HIGHEST
POPS /LOW LIKELY/ ACROSS RI AND SOUTHEAST MA. AS POLAR FRONT SLIPS
SOUTH EARLY FRI COLD AIR DRAINS SOUTHWARD AND DEEPENS WITH TIME.
THIS MAY YIELD RAIN CHANGING TO SNOW ALONG AND NORTH OF THE MA PIKE
EARLY FRI. WILL HAVE TO WATCH HOW THIS EVENT UNFOLDS AS THERE IS THE
POTENTIAL FOR SOME SNOW ACCUMULATIONS ACROSS THIS AREA.
SAT AND SUN...
UNSEASONABLY COLD HIGH PRES MOVES OVER THE NORTHEAST SAT AND THEN
BEGINS TO SLIDE OFFSHORE SUN. THIS WILL PROMOTE TEMPS TO REBOUND
SUNDAY GIVEN RETURN FLOW. AS MENTIONED ABOVE 00Z GFS WAS FARTHEST
SOUTHEAST WITH POLAR VORTEX AND AS A RESULT PROVIDES THE COLDEST
TEMP GUIDANCE. THEREFORE WE MODIFIED THE GFS MOS TEMPS WITH 00Z
ECMWF AND HPC GUIDANCE. DESPITE THE COOL TEMPS IT APPEARS DRY
WEATHER WILL PREVAIL DURING THE WEEKEND.
MON...
SHOWERS REMAIN IN THE FORECAST AS ANOTHER SOUTHERN STREAM LOW
APPROACHES FROM THE WEST. LOTS OF SPREAD IN THE 00Z MODEL GUIDANCE
SO BASICALLY LEFT PREVIOUS FORECAST INTACT.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
TONIGHT...WIDESPREAD IFR CONDITIONS WITH AREAS OF HEAVY RAIN AND
PATCHY FOG. ISOLD TSTMS THIS MORNING...MAINLY ACROSS E MA. LLWS FOR
CAPE COD AND THE ISLANDS THROUGH 15Z FOR 50KT LOW LEVEL S-SE JET.
TONIGHT...HIGH CONFIDENCE OF IFR CONDITIONS IN RAIN ACROSS CENTRAL
AND E MA/RI THROUGH AT LEAST 06Z...POSSIBLY LATER. LOW TO MODERATE
CONFIDENCE OF IMPROVEMENT TO VFR AFTER 06Z ACROSS THE CT VALLEY.
OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
WEDNESDAY...MEDIUM CONFIDENCE IN MVFR/IFR CONDITIONS EARLY IN THE
MORNING IMPROVING TO VFR DURING THE AFTERNOON. HIGH CONFIDENCE IN
NORTHWESTERLY WIND GUSTS OF 30 TO 35 KNOTS. MAIN FORECAST CHALLENGE
IS TIMING THE DEPARTURE OF THE LOW CLOUDS AND PRECIP.
THURSDAY...HIGH CONFIDENCE IN VFR.
THURSDAY NIGHT...LOW CONFIDENCE HERE ON TIMING AND NORTHWARD EXTENT
OF PRECIP AND LOW CLOUDS. VFR LIKELY LOWERING TO MVFR IN
RAIN...POSSIBLY MIXED WITH SNOW TOWARD FRI MORNING NORTH OF THE MA
PIKE.
FRIDAY...
LOW CONFIDENCE AGAIN ON NORTHWARD EXTENT OF LOW CLOUDS AND PRECIP.
HIGHER PROB OF RAIN SOUTH. COULD HAVE SNOW ORH...MHT AND OTHER
LOCATIONS NORTH OF THE MA PIKE AND HIGHER TERRAIN. LOW PROBABILITY
OF ACCUMULATING SNOW ACROSS THIS AREA.
SATURDAY...HIGH CONFIDENCE FOR VFR.
&&
.MARINE...
TODAY...HAVE CONTINUED SMALL CRAFT THROUGH THE DAY. SEAS QUICKLY
BUILDING EARLY THIS MORNING /UP TO 5 FT AT 09Z/ ON THE OUTER WATERS
AS WINDS PICK UP. WIND WILL BE SHIFTING AS LOW PRES DEVELOPS OVER
THE WATERS OR ACROSS RI/SE MA THROUGH MIDDAY. HAVE WINDS GUSTING UP
TO 25 KT MAINLY OVER THE OUTER WATERS...ALONG WITH SEAS CONTINUING
TO BUILD.
TONIGHT...AS LOW PULLS AWAY...WINDS WILL BECOME W-NW OVERNIGHT. WITH
COLD AIR ADVECTION WORKING IN...WILL SEE WINDS INCREASING AS WELL.
LOW CONFIDENCE OF GALE FORCE GUSTS AFTER 06Z WITH SEAS POSSIBLY UP
TO 10 FT S AND E OF NANTUCKET.
OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
WED...
NORTHWEST GALES POSSIBLE MOST WATERS.
THU...
NICE DAY WITH WEAK HIGH PRES MOVING ACROSS THE WATERS.
FRI...
POLAR FRONT MOVES ACROSS THE WATERS. LOW PROB OF NE GALES BEHIND THE
FRONT.
SAT...
WIND DIMINISHES AS HIGH PRES BUILDS INTO NEW ENGLAND.
&&
.HYDROLOGY...
PLEASE SEE FLOOD WARNINGS AND STATEMENTS FOR MORE SPECIFIC
INFORMATION ABOUT THE STATUS OF INDIVIDUAL RIVERS.
AREAS OF MODERATE TO HEAVY RAINFALL HAVE MOVED IN ACROSS THE REGION
EARLY THIS MORNING. AT 09Z...ALREADY HAVE REPORTS OF 1.29" AT
KPVD...1.42" AT KWST...1.19" AT KUUU AND 0.5-0.6" FROM KBAF-KORH-
KBVY SOUTHWARD. ONLY AMOUNTS SEEN AT 0.1" OR LESS ARE ON THE
CAPE...KMVY AND KACK.
WILL STILL SEE PERIODS OF HEAVY RAINFALL WITH MOISTURE FEED FROM THE
BAHAMAS TODAY...WHICH SHOULD WIND DOWN DURING THIS AFTERNOON. WILL
SEE ANOTHER QUICK SHOT OF PRECIP TONIGHT IN THE WRAP AROUND MOISTURE
AS UPPER LEVEL SYSTEM AND COMMA HEAD FROM THE SURFACE LOW PUSH
ACROSS...MAINLY FOR E MA/RI. HAVE A BASIN WIDE AVERAGE OF 2-2.5"
TOTAL PRECIP WITH SOME AREAS RECEIVING 3+". MIGHT EVEN SEE ISOLATED
3.5" AMOUNTS DUE TO SHOWERY NATURE OF THE PRECIP AS WELL AS ADDED
RAINFALL ACROSS CENTRAL AND EASTERN AREAS IN THE WRAP AROUND
MOISTURE.
APPEARS THAT THE HIGHEST AMOUNTS WILL OCCUR ACROSS S NH/CENTRAL AND
E MA/RI...WHICH IS WELL COVERED ON OUR FLOOD WATCH. ALSO STILL HAVE
THREE RIVER LOCATIONS IN FLOOD...WHICH WILL ONLY RISE WITH THE ADDED
RAINFALL FROM THIS MORNING. MAY ALSO NEED TO ADD OTHER POINTS...BUT
NOT NECESSARILY UNTIL TONIGHT OR WEDNESDAY DEPENDING UPON HOW THEY
RESPOND TO THE NEW ROUND OF RAINFALL.
WILL NEED TO MONITOR PORTIONS OF THE EAST SLOPES OF THE
BERKSHIRES...AS UPSLOPE PRECIPITATION AND RUNOFF FROM SNOWMELT COULD
CAUSE SOME SHARP RISES IN SMALLER STREAMS THROUGH THE AFTERNOON.
FEEL THAT WRAP AROUND MOISTURE WILL REMAIN E OF THIS AREA
TONIGHT...BUT CAN NOT RULE OUT LOCALIZED HEAVY RAINFALL EARLY
TONIGHT BEFORE ENDING.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FLOOD WATCH THROUGH LATE TONIGHT FOR MAZ004>007-012>021-026.
NH...FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ011-012-015.
RI...FLOOD WATCH THROUGH LATE TONIGHT FOR RIZ001>007.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR ANZ231>235-237-250-254>256.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ232-235-
237-250-254>256.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ233-
234.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ251.
&&
SYNOPSIS...NOCERA
NEAR TERM...STRAUSS/EVT
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...NOCERA/STRAUSS/EVT
MARINE...NOCERA/STRAUSS/EVT
HYDROLOGY...Hazardous weather outlook, Mar 23, 5:07 AM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 507 AM EDT TUE MAR 23 2010 MAZ004>007-012>021-026-NHZ011-012-015-RIZ001>007-240915- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 507 AM EDT TUE MAR 23 2010 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW PROBABILITY OF SOME ACCUMULATING SNOWFALL FRIDAY MORNING ALONG AND NORTH OF THE MASSACHUSETTS TURNPIKE...ESPECIALLY THE HIGHER TERRAIN ACROSS THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR RAINFALL AMOUNTS MEETING OR EXCEEDING 2 INCHES ALONG WITH ANY FLOOD REPORTS. CTZ002>004-MAZ002-003-008>011-022>024-RIZ008-240915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BLOCK ISLAND RI- 507 AM EDT TUE MAR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PERIODS OF HEAVY RAIN TODAY AND TONIGHT MAY RESULT IN MINOR URBAN... POOR DRAINAGE STREET FLOODING AS WELL AS RISES ON SMALL STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW PROBABILITY OF SOME ACCUMULATING SNOWFALL FRIDAY MORNING ALONG AND NORTH OF THE MASSACHUSETTS TURNPIKE...ESPECIALLY THE HIGHER TERRAIN ACROSS THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>235-237-250-254>256-240915- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 507 AM EDT TUE MAR 23 2010 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-251-240915- BOSTON HARBOR-NARRAGANSETT BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 507 AM EDT TUE MAR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW PROBABILITY OF A BRIEF PERIOD OF NORTHWEST GALES LATE TONIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 5:46 AM EDT | Gale Watch | BOX | 10 hr | |
| Mar 23, 9:33 AM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 12 hr |
| Mar 23, 9:36 AM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire | 12 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Franklin, Hampshire | 35 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Hampden, Hampshire | 44 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Essex, Middlesex | 17 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Essex | 17 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Middlesex, Worcester | 70 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Middlesex, Worcester | 64 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Norfolk, Suffolk | 17 hr |
| Mar 23, 4:04 PM EDT | Gale Warning | BOX | 23 hr | |
| Mar 23, 8:16 AM EDT | River Flood Warning | BOX | Kent, Providence | 4 days |
| Mar 23, 8:44 AM EDT | Areal Flood Warning | BOX | Kent, Providence, Washington | 12 hr |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Capitol Planning Region, Lower Connecticut River Valley Planning Region | 5 days |
| Mar 23, 12:05 PM EDT | River Flood Warning | BOX | Capitol Planning Region, Lower Connecticut River Valley Planning Region | 15 days |
Nearby
River Flood Warnings in Massachusetts, 2010River Flood Warnings in Connecticut, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.